# SDR FDEA201010214135

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 418-440, RBL 24, SEAT TRACK GOUGED.  REMOVED GOUGE, AFTER REWORK OUT OF LIMITS IAW SRM 53-00-52, FIG.101, DETAIL 7, ORIG MATL .91, AFTER BLEND OUT, .30, LOST MORE THAN 20 PERCENT ALLOWED. REMOVED SEAT TRACK BS 418-440, RBL 24, IAW SRM 51-40-02. FABBED NEW SEAT TRACK ON PN BAC 1520-792, BATCH 189618, IAW SRM 51-10-01. INSTALLED SEAT TRACK IAW SRM 51-40-02, AT BS 418-440, RBL 24.    MAJOR REPAIR
